# SDR MGDA20021

- Difficulty date: May 7, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N27309
- Make and model: Piper PA-31-350
- Aircraft serial: 317752135
- Aircraft time: 11,000 hours
- Engine: Lyc TIO540J2BD
- Engine time: 1,800 hours
- Propeller: Hartzl HCC3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Part serial: L724261A
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE LOST MANIFOLD PRESSURE AND RPM IN LEVEL CRUISE AT 16,000 FEET.  PILOT ATTEMPTED TO KEEP THE ENGINE RUNNING WITHOUT SUCCESS.  PILOT SHUT DOWN THE ENGINE AND FEATHERED IT.  AN EXACT CAUSE OF THE FAILURE HAS NOT BEEN DETERMINED.
